Hi, I currently take 2 grains of NDT and had been feeling fantastic for 9 months. Sadly I am overweight from some horrific medication and have very limited mobility so its acknowledged my my GP that I'm fighting an uphill battle - the horrific medication that saw me gain 3 stone in 9 weeks is for life. 2 weeks ago I was prescribed some oralistat which is the only 'slimming pill' on the market to take alongside weight watchers which is a painful half pound loss per week. It binds dietary fat which you pass out (gross). He mentioned it can leach you a little in terms of meds so to make sure my meds are taken well before or well after the orlistat. For the last week I have felt so rubbish, hypothyroid rubbish, achey and bone tired. I can seep all day and all night, or I could if my parents would leave me alone!
Has anyone had any experience of this drug while being medicated for hypothyroidism? I'm wondering if it's leaching out so much of it the I'm going under active and therefore don't know whether to up my NDT. Any ideas please? Xx